ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Двойственная нормализация

Чакмазян, А. В. (1959) Двойственная нормализация. ՀՍՍՌ ԳԱ Զեկույցներ, 28 (4). pp. 151-158.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1583Kb

Item Type:Article
Additional Information:Երկակի նորմալացում։
Uncontrolled Keywords:Չաքմազյան Ա. Վ.
Subjects:Q Science > QA Mathematics
ID Code:1535
Deposited By:NAS Reports
Deposited On:01 Nov 2011 12:20
Last Modified:13 Mar 2014 08:23

Repository Staff Only: item control page